# SDR ASAA1149208

- Difficulty date: February 12, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 65C161216
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR RETAINER MOUNT IS CORRODED BS 314.  REMOVED CORROSION FOUND OUT OF LIMITS IAW B737 400 SRM 53 10 15 FIG 101.  NEW GIRT BAR RETAINER MOUNT TO BE INSTALLED ON ASA TASK CARD 45199001
